# SDR CA961218002

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug R4D-8
- Engine: Wright R182080
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Failed
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE FAILED IN FLIGHT. AIRCRAFT RETURNED TO BASE. ENGINE REMOVED AND SENT FOR REPAIR. FURTHER REPORT TO FOLLOW.
